Alert archive / Utah / Wind Advisories in 2013

Wind Advisory 7, NWS Salt Lake City, UT

May 1, 2013

NWS Salt Lake City, UT issued this wind advisory at May 1, 2013, 3:35 AM MDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
May 1, 2013, 3:35 AM MDT (09:35 UTC)
Expired
May 2, 2013, 12:00 PM MDT
In force
32 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

490 
WWUS75 KSLC 010935
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
335 AM MDT WED MAY 1 2013

UTZ001-002-005-011-014-015-011530-
/O.NEW.KSLC.HZ.A.0003.130502T0600Z-130502T1500Z/
/O.CON.KSLC.HZ.W.0005.000000T0000Z-130501T1500Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WESTERN UINTA BASIN-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL...WENDOVER...SNOWVILLE...DUCHESNE...ROOSEVELT...
MANTI...RICHFIELD...DELTA...FILLMORE
335 AM MDT WED MAY 1 2013

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS
MORNING...
...HARD FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HARD
FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING. A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL
9 AM MDT THIS MORNING. 

* AFFECTED AREA: THE NORTHERN WASATCH FRONT...THE GREAT SALT LAKE 
  DESERT...THE CACHE VALLEY...THE WESTERN UINTA BASIN...THE 
  SANPETE AND SEVIER VALLEYS AND WEST CENTRAL UTAH. 

* TEMPERATURES: FALLING TO THE MID TO UPPER 20S FOR EARLY THIS
  MORNING AND AGAIN LATE TONIGHT INTO TOMORROW MORNING.

* IMPACTS: TEMPERATURES FALLING INTO THE 20S CAN KILL SENSITIVE 
  VEGETATION EXPOSED TO THE COLD. COVER OR BRING SENSITIVE 
  VEGETATION INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

UTZ019-518-011530-
/O.NEW.KSLC.WI.Y.0007.130501T0935Z-130501T1800Z/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...ST GEORGE...LOA...PANGUITCH...
BRYCE CANYON
335 AM MDT WED MAY 1 2013

...WIND ADVISORY IN EFFECT UNTIL NOON MDT TODAY FOR THE CANYONS
OF WASHINGTON COUNTY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY FOR THE CANYONS OF WASHINGTON COUNTY...WHICH IS IN
EFFECT UNTIL NOON MDT TODAY. 

* AFFECTED AREA: ALONG AND NEAR THE MOUTHS OF NORTH TO SOUTH
  ORIENTED CANYONS IN SOUTHERN WASHINGTON COUNTY.

* WINDS: NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS IN EXCESS OF 50
  MPH.

* TIMING: STRONG WINDS WILL GRADUALLY DECREASE THROUGH THE MORNING
  HOURS. 

* IMPACTS: STRONG WINDS MAY IMPACT TRAVEL ESPECIALLY ALONG EAST-
  WEST ROUTES IN SOUTHERN WASHINGTON COUNTY. WIND SENSITIVE
  OPERATIONS MAY BE AFFECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION
VISIT...HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

UTZ016-011530-
/O.NEW.KSLC.HZ.A.0003.130502T0600Z-130502T1500Z/
SOUTHWEST UTAH-
INCLUDING THE CITIES OF...BEAVER...CEDAR CITY...MILFORD
335 AM MDT WED MAY 1 2013

...HARD FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HARD
FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING. 

* AFFECTED AREA: THE VALLEYS VALLEYS OF SOUTHWEST UTAH INCLUDING
  CEDAR CITY.

* TEMPERATURES: FALLING TO THE MID TO UPPER 20S BY EARLY THURSDAY
  MORNING. 

* IMPACTS: TEMPERATURES FALLING INTO THE 20S CAN KILL SENSITIVE
  VEGETATION EXPOSED TO THE COLD. COVER OR BRING SENSITIVE
  VEGETATION INDOORS TONIGHT INTO WEDNESDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
7 follow-up statements
858 
WWUS75 KSLC 011545
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
945 AM MDT WED MAY 1 2013

UTZ019-518-011800-
/O.CON.KSLC.WI.Y.0007.000000T0000Z-130501T1800Z/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...ST GEORGE...LOA...PANGUITCH...
BRYCE CANYON
945 AM MDT WED MAY 1 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY FOR THE
CANYONS OF WASHINGTON COUNTY...

A WIND ADVISORY FOR THE CANYONS OF WASHINGTON COUNTY REMAINS IN
EFFECT UNTIL NOON MDT TODAY. 

* AFFECTED AREA: ALONG AND NEAR THE MOUTHS OF NORTH TO SOUTH 
  ORIENTED CANYONS IN SOUTHERN WASHINGTON COUNTY. 

* WINDS: NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS IN EXCESS OF 
  50 MPH. 

* TIMING: STRONG WINDS WILL GRADUALLY DECREASE THROUGH THE
  LATE MORNING HOURS. 

* IMPACTS: STRONG WINDS MAY IMPACT TRAVEL ESPECIALLY ALONG 
  EAST- WEST ROUTES IN SOUTHERN WASHINGTON COUNTY. WIND 
  SENSITIVE OPERATIONS MAY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

UTZ001-002-005-011-014>016-012345-
/O.CON.KSLC.HZ.A.0003.130502T0600Z-130502T1500Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WESTERN UINTA BASIN-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL...WENDOVER...SNOWVILLE...DUCHESNE...ROOSEVELT...
MANTI...RICHFIELD...DELTA...FILLMORE...BEAVER...CEDAR CITY...
MILFORD
945 AM MDT WED MAY 1 2013

...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...

A HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING. 

* AFFECTED AREA: THE NORTHERN WASATCH FRONT...THE GREAT SALT 
  LAKE DESERT...THE CACHE VALLEY...THE WESTERN UINTA BASIN... THE 
  SANPETE AND SEVIER VALLEYS AND WEST CENTRAL UTAH. 

* TEMPERATURES: FALLING TO THE MID TO UPPER 20S THURSDAY MORNING.

* IMPACTS: TEMPERATURES FALLING INTO THE 20S CAN KILL SENSITIVE 
  VEGETATION EXPOSED TO THE COLD. COVER OR BRING SENSITIVE 
  VEGETATION INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
842 
WWUS75 KSLC 011714
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1114 AM MDT WED MAY 1 2013

UTZ019-518-020115-
/O.EXT.KSLC.WI.Y.0007.000000T0000Z-130502T1800Z/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...ST GEORGE...LOA...PANGUITCH...
BRYCE CANYON
1114 AM MDT WED MAY 1 2013

...WIND ADVISORY NOW IN EFFECT UNTIL NOON MDT THURSDAY FOR THE
CANYONS OF WASHINGTON COUNTY...

THE WIND ADVISORY FOR THE CANYONS OF WASHINGTON COUNTY IS NOW IN
EFFECT UNTIL NOON MDT THURSDAY. 

* AFFECTED AREA: ALONG AND NEAR THE MOUTHS OF NORTH TO SOUTH
  ORIENTED CANYONS IN WASHINGTON COUNTY.

* WINDS: NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS IN EXCESS OF 
  50 MPH.

* TIMING: STRONG WINDS WILL CONTINUE THROUGH TODAY AND
  TONIGHT...BEFORE EVENTUALLY DECREASING LATE THURSDAY MORNING.

* IMPACTS: STRONG WINDS MAY IMPACT TRAVEL...ESPECIALLY ALONG
  EAST- WEST ROUTES IN SOUTHERN WASHINGTON COUNTY. WIND SENSITIVE
  OPERATIONS MAY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

UTZ001-002-005-011-014>016-020115-
/O.CON.KSLC.HZ.A.0003.130502T0600Z-130502T1500Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WESTERN UINTA BASIN-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL...WENDOVER...SNOWVILLE...DUCHESNE...ROOSEVELT...
MANTI...RICHFIELD...DELTA...FILLMORE...BEAVER...CEDAR CITY...
MILFORD
1114 AM MDT WED MAY 1 2013

...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...

A HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING. 

* AFFECTED AREA: THE NORTHERN WASATCH FRONT...THE GREAT SALT 
  LAKE DESERT...THE CACHE VALLEY...THE WESTERN UINTA BASIN... 
  THE SANPETE AND SEVIER VALLEYS AND WEST CENTRAL UTAH. 

* TEMPERATURES: FALLING TO THE MID TO UPPER 20S THURSDAY 
  MORNING.

* IMPACTS: TEMPERATURES FALLING INTO THE 20S CAN KILL SENSITIVE 
  VEGETATION EXPOSED TO THE COLD. COVER OR BRING SENSITIVE 
  VEGETATION INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
914 
WWUS75 KSLC 012042
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
242 PM MDT WED MAY 1 2013

UTZ001-002-005-011-014>016-021500-
/O.UPG.KSLC.HZ.A.0003.130502T0600Z-130502T1500Z/
/O.NEW.KSLC.HZ.W.0006.130502T0600Z-130502T1500Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WESTERN UINTA BASIN-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL...WENDOVER...SNOWVILLE...DUCHESNE...ROOSEVELT...
MANTI...RICHFIELD...DELTA...FILLMORE...BEAVER...CEDAR CITY...
MILFORD
242 PM MDT WED MAY 1 2013

...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT THURSDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: THE NORTHERN WASATCH FRONT...THE GREAT SALT 
  LAKE DESERT...THE CACHE VALLEY...THE WESTERN UINTA BASIN... 
  THE SANPETE AND SEVIER VALLEYS AND WEST CENTRAL UTAH. 

* TEMPERATURES: FALLING TO THE MID TO UPPER 20S LATE TONIGHT INTO
  THURSDAY MORNING. URBAN AREAS ALONG THE WASATCH FRONT ARE ALSO
  LIKELY TO EXPERIENCE FREEZING TEMPERATURES BUT ONLY REACHING THE
  LOW 30S...WHILE THE OUTLYING AREAS WILL REACH THE UPPER 20S.

* IMPACTS: TEMPERATURES FALLING INTO THE 20S CAN KILL SENSITIVE
  VEGETATION EXPOSED TO THE COLD. COVER OR BRING SENSITIVE
  VEGETATION INDOORS. TEMPERATURES MAY BE COLD ENOUGH TO ALSO
  IMPACT ORCHARDS THAT ARE IN ADVANCED STAGES OF DEVELOPMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

UTZ003-004-012-013-021500-
/O.NEW.KSLC.HZ.W.0006.130502T0600Z-130502T1500Z/
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
CASTLE COUNTRY-SAN RAFAEL SWELL-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...LEHI...
PROVO...NEPHI...PRICE...CASTLE DALE...EMERY...GREEN RIVER...
HANKSVILLE
242 PM MDT WED MAY 1 2013

...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT THURSDAY. 

* AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS...THE SOUTHERN
  WASATCH FRONT...CASTLE COUNTRY AND THE SAN RAFAEL SWELL.

* TEMPERATURES: FALLING TO THE MID TO UPPER 20S LATE TONIGHT INTO
  THURSDAY MORNING. URBAN AREAS ALONG THE WASATCH FRONT ARE ALSO
  LIKELY TO EXPERIENCE FREEZING TEMPERATURES BUT ONLY REACHING THE
  LOW 30S...WHILE THE OUTLYING AREAS WILL REACH THE UPPER 20S.

* IMPACTS: TEMPERATURES FALLING INTO THE 20S CAN KILL SENSITIVE
  VEGETATION EXPOSED TO THE COLD. COVER OR BRING SENSITIVE
  VEGETATION INDOORS. TEMPERATURES MAY BE COLD ENOUGH TO ALSO
  IMPACT ORCHARDS THAT ARE IN ADVANCED STAGES OF DEVELOPMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

UTZ019-518-021500-
/O.CON.KSLC.WI.Y.0007.000000T0000Z-130502T1800Z/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...ST GEORGE...LOA...PANGUITCH...
BRYCE CANYON
242 PM MDT WED MAY 1 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT THURSDAY FOR
THE CANYONS OF WASHINGTON COUNTY...

A WIND ADVISORY FOR THE CANYONS OF WASHINGTON COUNTY REMAINS IN
EFFECT UNTIL NOON MDT THURSDAY. 

* AFFECTED AREA: ALONG AND NEAR THE MOUTHS OF NORTH TO SOUTH 
  ORIENTED CANYONS IN WASHINGTON COUNTY. 

* WINDS: NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS IN EXCESS OF 
  50 MPH...MAINLY TONIGHT INTO THURSDAY MORNING. 

* TIMING: GUSTY WINDS WILL CONTINUE THROUGH TODAY AND INTO THIS
  EVENING THEN BECOME STRONGER TONIGHT. THE WINDS WILL GRADUALLY
  DIMINISH LATE THURSDAY MORNING.

* IMPACTS: STRONG WINDS MAY IMPACT TRAVEL...ESPECIALLY ALONG EAST
  WEST ROUTES IN SOUTHERN WASHINGTON COUNTY. WIND SENSITIVE
  OPERATIONS MAY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
752 
WWUS75 KSLC 020346
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
946 PM MDT WED MAY 1 2013

UTZ001>005-011>016-021500-
/O.CON.KSLC.HZ.W.0006.130502T0600Z-130502T1500Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WESTERN UINTA BASIN-
CASTLE COUNTRY-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL...SALT LAKE CITY...TOOELE...LEHI...PROVO...
NEPHI...WENDOVER...SNOWVILLE...DUCHESNE...ROOSEVELT...PRICE...
CASTLE DALE...EMERY...GREEN RIVER...HANKSVILLE...MANTI...
RICHFIELD...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD
946 PM MDT WED MAY 1 2013

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT
THURSDAY...

A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THURSDAY. 

* AFFECTED AREA: THE WASATCH FRONT...THE GREAT SALT LAKE
  DESERT...THE CACHE VALLEY...THE WESTERN UINTA BASIN...THE
  SANPETE AND SEVIER VALLEYS...WEST CENTRAL AND SOUTHWEST UTAH...
  CASTLE COUNTRY AND THE SAN RAFAEL SWELL.

* TEMPERATURES: FALLING TO THE 20S LATE TONIGHT INTO EARLY THURSDAY
  MORNING. URBAN AREAS ALONG THE WASATCH FRONT ARE ALSO LIKELY TO
  EXPERIENCE FREEZING TEMPERATURES...BUT ONLY DROPPING TO NEAR 30.
  OUTLYING AREAS IN THE URBAN CORRIDOR COULD DROP AS LOW AS THE
  MID TO UPPER 20S.

* IMPACTS: TEMPERATURES FALLING INTO THE 20S CAN KILL SENSITIVE 
  VEGETATION EXPOSED TO THE COLD. COVER OR BRING SENSITIVE 
  VEGETATION INDOORS. TEMPERATURES MAY BE COLD ENOUGH TO ALSO 
  IMPACT ANY ORCHARDS THAT ARE IN ADVANCED STAGES OF DEVELOPMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

UTZ019-518-021800-
/O.CON.KSLC.WI.Y.0007.000000T0000Z-130502T1800Z/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...ST GEORGE...LOA...PANGUITCH...
BRYCE CANYON
946 PM MDT WED MAY 1 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT THURSDAY FOR
THE CANYONS OF WASHINGTON COUNTY...

A WIND ADVISORY FOR WASHINGTON COUNTY IN EXTREME SOUTHWEST UTAH REMAINS
IN EFFECT UNTIL NOON MDT THURSDAY.

* AFFECTED AREA: WASHINGTON COUNTY...ESPECIALLY THROUGH NORTH TO
  SOUTH CANYONS AND AREAS NEAR ST. GEORGE

* WINDS: NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS IN EXCESS OF 50
  MPH THROUGH THURSDAY MORNING. THE STRONGEST WINDS WILL BE
  THROUGH ALL OF THE NORTH TO SOUTH CANYONS IN THE COUNTY. 

* TIMING: GUSTY NORTHEAST WINDS WILL CONTINUE OVERNIGHT THROUGH
  EARLY THURSDAY MORNING. WINDS WILL GRADUALLY DIMINISH LATE
  THURSDAY MORNING.

* IMPACTS: STRONG WINDS WILL IMPACT TRAVEL...ESPECIALLY ALONG EAST
  TO WEST ROUTES IN THE ST. GEORGE AREA...AND ALONG INTERSTATE 15
  FROM THE ARIZONA BORDER NORTH TO THE BLACK RIDGE AREA. WIND
  SENSITIVE OPERATIONS WILL BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
569 
WWUS75 KSLC 020832
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
232 AM MDT THU MAY 2 2013

UTZ001>005-011>016-021500-
/O.CON.KSLC.HZ.W.0006.000000T0000Z-130502T1500Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WESTERN UINTA BASIN-
CASTLE COUNTRY-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL...SALT LAKE CITY...TOOELE...LEHI...PROVO...
NEPHI...WENDOVER...SNOWVILLE...DUCHESNE...ROOSEVELT...PRICE...
CASTLE DALE...EMERY...GREEN RIVER...HANKSVILLE...MANTI...
RICHFIELD...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD
232 AM MDT THU MAY 2 2013

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS
MORNING...

A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS
MORNING. 

* AFFECTED AREA: THE WASATCH FRONT...THE GREAT SALT LAKE 
  DESERT...THE CACHE VALLEY...THE WESTERN UINTA BASIN...THE 
  SANPETE AND SEVIER VALLEYS...WEST CENTRAL AND SOUTHWEST UTAH...
   CASTLE COUNTRY AND THE SAN RAFAEL SWELL. 

* TEMPERATURES: FALLING TO THE 20S LATE EARLY THIS MORNING.
  URBAN AREAS ALONG THE WASATCH FRONT ARE ALSO LIKELY TO
  EXPERIENCE FREEZING TEMPERATURES...BUT ONLY DROPPING TO NEAR 30.
  OUTLYING AREAS IN THE URBAN CORRIDOR COULD DROP AS LOW AS THE
  MID TO UPPER 20S.

* IMPACTS: TEMPERATURES FALLING INTO THE 20S CAN KILL SENSITIVE 
  VEGETATION EXPOSED TO THE COLD. COVER OR BRING SENSITIVE 
  VEGETATION INDOORS. TEMPERATURES MAY BE COLD ENOUGH TO ALSO 
  IMPACT ANY ORCHARDS THAT ARE IN ADVANCED STAGES OF 
  DEVELOPMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

UTZ019-518-021800-
/O.CON.KSLC.WI.Y.0007.000000T0000Z-130502T1800Z/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...ST GEORGE...LOA...PANGUITCH...
BRYCE CANYON
232 AM MDT THU MAY 2 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY FOR THE
CANYONS OF WASHINGTON COUNTY...

A WIND ADVISORY FOR THE CANYONS OF WASHINGTON COUNTY REMAINS IN
EFFECT UNTIL NOON MDT TODAY. 

* AFFECTED AREA: WASHINGTON COUNTY...ESPECIALLY THROUGH NORTH TO
  SOUTH CANYONS.

* WINDS: NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS IN EXCESS OF 50
  MPH THROUGH THIS MORNING. THE STRONGEST WINDS WILL BE THROUGH
  ALL OF THE NORTH TO SOUTH CANYONS IN THE COUNTY.

* TIMING: GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH EARLY THIS
  MORNING. WINDS WILL GRADUALLY DIMINISH LATE THIS MORNING.

* IMPACTS: STRONG WINDS WILL IMPACT TRAVEL...ESPECIALLY ALONG
  EAST TO WEST ROUTES IN THE ST. GEORGE AREA...AND ALONG 
  INTERSTATE 15 FROM THE ARIZONA BORDER NORTH TO THE BLACK 
  RIDGE AREA. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
165 
WWUS75 KSLC 021502
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
902 AM MDT THU MAY 2 2013

UTZ001>005-011>016-021615-
/O.EXP.KSLC.HZ.W.0006.000000T0000Z-130502T1500Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WESTERN UINTA BASIN-
CASTLE COUNTRY-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL...SALT LAKE CITY...TOOELE...LEHI...PROVO...
NEPHI...WENDOVER...SNOWVILLE...DUCHESNE...ROOSEVELT...PRICE...
CASTLE DALE...EMERY...GREEN RIVER...HANKSVILLE...MANTI...
RICHFIELD...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD
902 AM MDT THU MAY 2 2013

...HARD FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

THE HARD FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. 

TEMPERATURES ARE CLIMBING RAPIDLY THIS MORNING AND HARD FREEZE
CONDITIONS HAVE ENDED ACROSS THESE AREAS.

$$

UTZ019-518-021800-
/O.CON.KSLC.WI.Y.0007.000000T0000Z-130502T1800Z/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...ST GEORGE...LOA...PANGUITCH...
BRYCE CANYON
902 AM MDT THU MAY 2 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY FOR THE
CANYONS OF WASHINGTON COUNTY...

A WIND ADVISORY FOR THE CANYONS OF WASHINGTON COUNTY REMAINS IN
EFFECT UNTIL NOON MDT TODAY. 

* AFFECTED AREA: WASHINGTON COUNTY...ESPECIALLY THROUGH NORTH TO 
  SOUTH CANYONS. 

* WINDS: NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS IN EXCESS OF 
  45 MPH THROUGH THIS MORNING. THE STRONGEST WINDS WILL BE 
  THROUGH ALL OF THE NORTH TO SOUTH CANYONS IN THE COUNTY.

* TIMING: WINDS WILL CONTINUE TO GRADUALLY DIMINISH THIS MORNING. 

* IMPACTS: STRONG WINDS WILL IMPACT TRAVEL...ESPECIALLY ALONG 
  EAST TO WEST ROUTES IN THE ST. GEORGE AREA...AND ALONG 
  INTERSTATE 15 FROM THE ARIZONA BORDER NORTH TO THE BLACK 
  RIDGE AREA. WIND SENSITIVE OPERATIONS WILL BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
033 
WWUS75 KSLC 021756
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1156 AM MDT THU MAY 2 2013


UTZ019-518-021900-
/O.EXP.KSLC.WI.Y.0007.000000T0000Z-130502T1800Z/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...ST GEORGE...LOA...PANGUITCH...
BRYCE CANYON
1156 AM MDT THU MAY 2 2013

...WIND ADVISORY WILL EXPIRE AT NOON MDT TODAY FOR THE CANYONS OF
WASHINGTON COUNTY...

THE WIND ADVISORY FOR THE CANYONS OF WASHINGTON COUNTY WILL
EXPIRE AT NOON MDT TODAY. 

THE STRONG GAP WINDS HAVE DIMINISHED THIS MORNING AND ADDITIONAL
WIND RELATED IMPACTS ARE EXPECTED TO BE MINIMAL. THIS SAID...SOME
OF THE PRONE GAPS WILL CONTINUE TO SEE NORTHERLY WIND GUSTS TO 35
MPH THIS AFTERNOON BEFORE DIMINISHING FURTHER OVERNIGHT TONIGHT.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Apr 30, 9:12 PM MDT, 6 hours 23 minutes earlier.

Area forecast discussion, Apr 30, 9:12 PM MDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
912 PM MDT TUE APR 30 2013

.SYNOPSIS...A COLD FRONT ACROSS EXTREME SOUTHERN UTAH WILL EXIT
THE STATE AFTER MIDNIGHT. A SIGNIFICANTLY COLDER AIRMASS WILL
FOLLOW THE FRONT...AND REMAIN OVER THE REGION THROUGH THE MIDDLE
OF THE WEEK.

&&

.DISCUSSION...THE COLD CORE UPPER LEVEL TROUGH EXTENDING FOR
SOUTH-CENTRAL CANADA SOUTHWEST INTO THE GREAT BASIN WILL CONTINUE
ON A SLOW SOUTHEAST TRACK TONIGHT THROUGH WEDNESDAY. THE LEADING
SURFACE COLD...CURRENTLY JUST TO THE NORTH OF THE ARIZONA
BORDER... WILL EXIT THE STATE SHORTLY. THE TRAILING NEAR 700MB
BAROCLINIC ZONE EXTENDING WEST-TO-EAST THROUGH CENTRAL UTAH HAS
BEEN THE ONLY AREA WHERE CONVECTION FORMED THIS AFTERNOON. WEAK
CONVECTION WILL CONTINUE ALONG THIS BOUNDARY FOR A COUPLE MORE
HOURS...THEN DISSIPATE QUICKLY AS THE BOUNDARY SURGES SOUTH OUT OF
THE STATE LATE TONIGHT.

STRONG SOUTHWEST WINDS DID DEVELOP OUT AHEAD OF THE SURFACE FRONT
TODAY. THESE WINDS HAVE BEEN TRENDING SLOWLY DOWNWARD THIS
EVENING...SO WILL LIKELY LET THE WIND ADVISORY EXPIRE AT 1000 PM
MDT. GUSTY NORTH WINDS TRAILING THE FRONT ARE FOLLOWING A SIMILAR
TREND...AND SHOULD CONTINUE TO DECREASE AS THE FRONT LEAVES THE
STATE OVERNIGHT.

A SECONDARY SHORTWAVE MOVING SOUTHEAST THROUGH NORTHERN
IDAHO/WESTERN MOUNTAIN THIS EVENING COULD BRING A THREAT FOR LIGHT
PRECIP TO SOUTHWEST WYOMING AND FAR NORTHERN UTAH WEDNESDAY. THIS
NEXT FEATURE WILL BRING SUBSTANTIALLY MORE MOISTURE INTO NORTHERN
UTAH/WESTERN WYOMING THAN TODAYS SYSTEM. SUSPECT THAT ANY PRECIP
THAT DEVELOP WILL STAY CLOSE TO THE CORE OF THE MID-LEVEL COLD
POOL AND BEST DYNAMIC LIFT OVER THE HIGHER TERRAIN OF FAR NORTHERN
UTAH.

A GENERALLY STABLE NORTHWEST FLOW ALOFT WILL FOLLOW FOR THE END OF
THE WEEK. WARMING ALOFT SHOULD LEAD TO A REBOUND IN TEMPS STATEWIDE
HEADING INTO THE WEEKEND.

&&

.AVIATION...NORTHERLY SURFACE WINDS WILL CONTINUE TO DECREASE
THROUGH THE BALANCE OF THE EVENING. LIGHT NORTH WINDS WILL PERSIST
THROUGH THE NIGHT...WITH A 30 PERCENT CHANCE OF A SHIFT TO
SOUTHEAST AFTER 09Z. VFR CONDITIONS WILL EXIST UNDER CLEAR SKIES.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM MDT WEDNESDAY
     FOR UTZ001-002-005-011-014-015.

     WIND ADVISORY UNTIL 10 PM MDT THIS EVENING FOR UTZ013-019>021.

WY...NONE.
&&

CONGER

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Apr 30, 4:23 PM MDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
423 PM MDT TUE APR 30 2013

UTZ001>016-019>021-517-518-WYZ021-011230-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
423 PM MDT TUE APR 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A STRONG BUT MOSTLY DRY COLD FRONT CROSSING THE OUTLOOK AREA WILL
BRING STRONG GUSTY WINDS TO SOUTHERN UTAH THROUGH EARLY THIS
EVENING. ELSEWHERE...WINDS WILL REMAIN BREEZY ESPECIALLY ACROSS THE
NORTHWEST UTAH DESERTS AND EASTERN VALLEYS.

GUSTY WINDS ARE EXPECTED TO DEVELOP TONIGHT DOWNWIND OF MAINLY NORTH
TO SOUTH ORIENTED CANYONS IN WASHINGTON COUNTY.

COLDER AIR WILL SETTLE INTO THE REGION BEHIND THE COLD FRONT. A HARD
FREEZE IS EXPECTED TONIGHT ACROSS PORTIONS OF NORTHERN AND CENTRAL
UTAH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HARD FREEZE IS POSSIBLE ACROSS PORTIONS OF NORTHERN AND CENTRAL
UTAH WEDNESDAY NIGHT.

THERE IS ALSO A POTENTIAL FOR CANYON WINDS ONCE AGAIN IN
WASHINGTON COUNTY WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 3:35 AM MDTHard Freeze WatchSLC11 hr
May 1, 2:42 PM MDTHard Freeze WarningSLC18 hr

Nearby

Wind Advisories in Utah, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.